Ergodic theory for the one-dimensional Jacobi operator

Volume 117 / 1996

Carmen Núñez, Studia Mathematica 117 (1996), 149-171 DOI: 10.4064/sm-117-2-149-171


We determine the number and properties of the invariant measures under the projective flow defined by a family of one-dimensional Jacobi operators. We calculate the derivative of the Floquet coefficient on the absolutely continuous spectrum and deduce the existence of the non-tangential limit of Weyl m-functions in the $L^1$-topology.


  • Carmen Núñez

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image